Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i3.30
9 pages

The Suboptimal Stochastic Control in Differential Game

Sergey V. Sokolov
Rostov State University of Railway Transport (Russia)

ABSTRAKT

The basic solution of a synthesis problem of game control for mutually observable objects described by stochastic differential equations in symmetrized form is considered. The example explaining the features and an opportunity of the offered approach is given.


Articles with similar content:

Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument
Journal of Automation and Information Sciences, Vol.39, 2007, issue 11
Vladimir T. Matvienko
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
STATISTICAL MEASURES FOR COMPUTATION OF THE IMAGE RELEVANCE OF VISUAL OBJECTS IN THE STRUCTURAL IMAGE CLASSIFICATION METHODS
Telecommunications and Radio Engineering, Vol.77, 2018, issue 12
V. О. Gorokhovatskyi, S. V. Gadetska
DISCRETE-CONTINUAL VARIATION-DIFFERENCE METHOD OF ANALYSIS FOR TWO-DIMENSIONAL AND THREE-DIMENSIONAL PROBLEMS OF STRUCTURAL ANALYSIS
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 2
Pavel A. Akimov, Alexander B. Zolotov
Convergence of a Matrix Gradient Control Algorithm with Feedback Under Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Yarema I. Zyelyk